# SDR WVER20180221008

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 37,299 hours, 27,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341175
- Condition: Cracked
- Location: Fuselage
- Part time: 37,299 hours, 27,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT FS 280.00 WEB FOUND VERTICAL STIFFENER CRACKED.
